U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

What happens if you are allergic to caffeine and need a kickstarter in the morning?

1 doctor answer1 doctor weighed in
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Caffeine: It would be helpful if you can define your allergy to caffeine. Does it give you palpitations and tremors? These are common side effects from it and can occur with any caffeinated product, moderation is the answer.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 1, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.